MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CC FEMORAL SZ 3

EXACTECH, INC. OPTETRAK; CC FEMORAL SZ 3
Catalog Number 208-01-03
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 09/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: (cn: 204-04-33, sn: (b)(4)) trapezoid tibial tray sz 3f/3t.(cn: 208-23-11, sn; (b)(4)) cc tibial insert sz 3, 11mm.(cn: 204-34-12, sn: (b)(4)) fluted stem extension 120l x 14 mm.Pending engineering evaluation.
 
Event or Problem Description
Revision surgery occurred the same day, after it was discovered that the knee prosthesis (left knee) was fractured, and that patient suffered from functional impotence : surgeon decided to remove and change the prosthesis for another immediately.Revision surgery consisted thus in replacing the knee prosthesis.
 
Additional Manufacturer Narrative
Section h10: (h3) the engineering evaluation noted in the revision reported in experience was likely the result of the lack of required distal fixation of the femoral component relative to the bone (loosening of the femoral component), which created a bending moment on the femoral stem extension and led to fatigue fracture.(d11) concomitant devices: (cn: (b)(4), sn:(b)(4)) trapezoid tibial tray sz 3f/3t.(cn: (b)(4), sn; (b)(4)) cc tibial insert sz 3, 11mm.(cn: (b)(4), sn: 4663889) fluted stem extension 120l x 14 mm.No information provided in the following section(s): a2, a3, a4, a5, b6, and b7.The following section(s) have additional info: b4, g4, h1, h2, h3, h6, and h7.Section h11: (d10) device received on (b)(6) 2019.

Brand Name
OPTETRAK
Common Device Name
CC FEMORAL SZ 3
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9163376
Report Number1038671-2019-00495
Device Sequence Number3884892
Product Code JWH
UDI-Device Identifier10885862053220
UDI-Public10885862053220
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Catalogue Number208-01-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;